Volume 18, Issue 51 (No.3&4-صفحات انگلیسی از 83 تا 114 2005)                   2005, 18(51): 89-98 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A certain -Generalized Principally Quasi-Baer Subring of the Matrix rings. Quarterly Journal of Science Kharazmi University. 2005; 18 (51) :89-98
URL: http://jsci.khu.ac.ir/article-1-1151-en.html
Abstract:   (3248 Views)
For a fixed positive integer , we say a ring with identity is n-generalized right principally quasi-Baer, if for any principal right ideal of , the right annihilator of is generated by an idempotent. This class of rings includes the right principally quasi-Baer rings and hence all prime rings. A certain n-generalized principally quasi-Baer subring of the matrix ring are studied, and connections to related classes of rings (e.g., p.q.-Baer rings and n-generalized p.p. rings) are considered1
Full-Text [PDF 73 kb]   (1225 Downloads)    

Published: 2005/05/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb